| Catalog Number |
23510070 |
| Medical Device Problem Codes |
Break (1069); Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
Event or Problem Description
As reported "sleeve broken when using during case.Occurred when moving sleeve in and out of targeting device holes.".
Event or Problem Description
Additional Manufacturer Narrative
The reported event could be confirmed, since the device was returned with a broken plastic handle / adapter.Visual inspection: the tissue protection sleeve, long imn instruments ø9mm was returned with a cracked plastic handle.This plastic handle presented also the counterpart for the tissue protection sleeve.The crack had completely divided the plastic part enabling sliding and turning in all directions.Surface damages, like imprints from hitting or other kinds of mishandling were not apparent.The remaining plastic appearance was in good condition.No other deficiencies determined.Functional inspection: function was only partly given.Dimensional inspection manufacturing and inspection records confirmed the item had been released in accordance to specs.Mechanical damages were not found.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.It was reported the event occurred when moving sleeve in and out of targeting device holes.With given available information, the root cause could not be determined since the kind and the level of applied forces remained unknown.